Communications in Mathematical Physics

Perturbations of geodesic flows on surfaces of constant negative curvature and their mixing properties

P. Collet, H. Epstein, and G. Gallavotti

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 95, Number 1 (1984), 61-112.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103941454

Mathematical Reviews number (MathSciNet)
MR0757055

Zentralblatt MATH identifier
0585.58022

Subjects
Primary: 58F17
Secondary: 58F11

Citation

Collet, P.; Epstein, H.; Gallavotti, G. Perturbations of geodesic flows on surfaces of constant negative curvature and their mixing properties. Communications in Mathematical Physics 95 (1984), no. 1, 61--112. http://projecteuclid.org/euclid.cmp/1103941454.


Export citation